# SDR CA970731019

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 7320 · Fuel Controlling System
- Part: Governor
- Part number: 23057870
- Condition: Drooping
- Location: Fuel Control
- Component: Bendix
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DROOPING 4 PERCENT NR WHEN POWER PULLED IN WITH SLOW OR NO RECOVERY IN RPM UNTIL POWER REDUCED.  AIRCRAFT HAD TO LAND BEFORE RECOVERY OF RPM.
